# SDR C77A20161011002

- Difficulty date: October 11, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 22,467 hours, 12,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021768409
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE UPPER FLANGE OF FRAME 16 CROSSBEAM AT THE SEAT TRACK POSITION. REPAIRED IAW  SRM 51-00-10/REPAIR 03P.
